# SDR SWAA2025062477963

- Difficulty date: June 3, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 58,874 hours, 32,351 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Delaminated
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION NOTED ON THE TRAILING EDGE OF THE #2 ENGINE O/B T/R SLEEVE<[01] DELAMINATION NOTED ON THE TRAILING EDGE OF THE #2 ENGINE O/B T/R SLEEVE WAS REPAIRED IAW SRM 51-70-05-2R-1.
